Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

On the local and global existence of solutions to 1d transport equations with nonlocal velocity

Abstract: We consider the 1D transport equation with nonlocal velocity field: ? t + u ? x + ? ? ? ? = 0 , u = N ( ? ) , where N is a nonlocal operator and ? ? is a Fourier multiplier defined by ? ? ? f ( ? ) = | ? | ? ? f ( ? ) . In this paper, we show the existence of solutions of this model locally and globally in time for various types of nonlocal operators.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Networks and heterogeneous media Volume 14, Number 3, September 2019

Editorial: American Institute of Mathematical Sciences

 Fecha de publicación: 01/09/2019

Nº de páginas: 17

Tipo de publicación: Artículo de Revista

 DOI: 10.3934/nhm.2019019

ISSN: 1556-1801,1556-181X

Proyecto español: MTM2014-59488-P

Url de la publicación: https://www.aimsciences.org/article/doi/10.3934/nhm.2019019

Autores/as

LAZAR, OMAR